# SDR DL72W954580

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 6516224101
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT RIB MARKED 15 CRACKED.  REPAIRED PER MM 57-54-0 PG 819.
